# SDR ASAA0853877

- Difficulty date: November 21, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 4,318 hours, 1,270 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442317
- Part serial: BECW2141
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 23,507 hours, 9,358 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING LEAK CK OF REPLACEMENT OF NR 2 ENGINE NOTED HMU TO BE LEAKING AT THE TOP SURFACE FITTING/ADJUSTING SCREW CAP JUST AFT OF THE SUPPLY FUEL LINE.  LEAK IS COMING FROM THE PARTING LINE BETWEEN HMU AND CAP REPLACED NR 2 ENGINE HMU PER AMM73 21 10 400.  OPS AND TESTS CHECK GOOD NO LEAKS.
